Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1980, Volume 15, Issue 3, Pages 501–522
DOI: https://doi.org/10.1070/IM1980v015n03ABEH001266
(Mi im1756)
 

Complete complex structures on homogeneous spaces of semisimple Lie groups

F. M. Malyshev
References:
Abstract: In this paper all G-invariant complex structures on homogeneous spaces G/U of semisimple Lie groups G are found.
Bibliography: 18 titles.
Received: 10.11.1978
Bibliographic databases:
UDC: 519.4
MSC: Primary 32M10; Secondary 17B20
Language: English
Original paper language: Russian
Citation: F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522
Citation in format AMSBIB
\Bibitem{Mal79}
\by F.~M.~Malyshev
\paper Complete complex structures on homogeneous spaces of semisimple Lie groups
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 3
\pages 501--522
\mathnet{http://mi.mathnet.ru/eng/im1756}
\crossref{https://doi.org/10.1070/IM1980v015n03ABEH001266}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=567037}
\zmath{https://zbmath.org/?q=an:0453.32013|0428.32021}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980LF66600004}
Linking options:
  • https://www.mathnet.ru/eng/im1756
  • https://doi.org/10.1070/IM1980v015n03ABEH001266
  • https://www.mathnet.ru/eng/im/v43/i6/p1294
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:350
    Russian version PDF:91
    English version PDF:30
    References:94
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025